Quitting Oxycodone with Loperamide- My story begins... - Part 230

By Jungledog · Mar 9, 2015 · ·
  1. I took an enormous dose of gabapentin this morning. Knocked myself out for a few hours. Yeah if you are not tolerant to it it will mess you up. My arms feel better though and I am now at the 8 hour mark and still do not think I need a dose of kratom yet. I took 1800 mg. Trying to quickly drop my tolerance. I actually think if I had a few days I could cold turkey with high doses. The biggest issue that I had though was extreme fatigue after I stopped and it lasted for 60 days so I stupidly resumed the opiates. My biggest issue is I have heavy duty jobs and I just can't get through with my ass totally dragging. Guess I am just gonna have to suck it up!!

    Jungledog added 480 Minutes and 7 Seconds later...

    Very good day. No puking. Down to 7 tsps of kratom total. Gabapentin killing withdraw very, very well. Going to take big doses of gabapentin and clonidine tonight to knock my butt out. Going to stay here a day or two then see how I feel. Then I will drop by another 1/2 tsps. I know what you are saying Beach about dragging it out but I need to work. No time to drag my sorry ass around if sick.

    Hope you are all well.

Comments

  1. Cmenot
  2. BeachWalk
    No worries JD you need to do what's best for you. I know you can't afford to be exhausted or in withdrawal so a slow taper is best -- you've already reduced a lot so that is fantastic.

    I've taken 900 mg of Gabapentin today and 3.25 teaspoons of kratom. It's rough but I'm doing it. I'm going to try cold turkey tomorrow. Wait a second, I think I've been dosing the Gabapentin incorrectly. I've been taking about 300 mg 4 times a day. Is it suggested to take the full dose, for example, 1200mg all at once? I think it is why I may be suffering more than needed.

    Have a good day tomorrow and hope all your tests are a-okay this week. Will be anxious to hear how you're doing.
  3. Golddust Woman
    Hi JD,

    Just do what you need to do, and try not to be so hard on yourself. I know the heavy achey limb thing. I still get it, just not everyday. It does make me feel like I am dragging ass.

    These opiates are so frustrating to get off. I know there is no way I could handle two jobs and a family at this time. You have a lot going on, so tapering the kratom slowly seems like the best option for you. I know not sleeping well can really add to the problems. Like the pain of withdrawal isn't enough to deal with.:(

    Sorry to hear you vomited again. I know you are worried. I hope the problem can be identified soon and treatment initiated to resolve it. I was so hoping this would pass, as I know you were too.

    Hang in there friend and know my thoughts and prayers are with you.
To make a comment simply sign up and become a member!